# SDR DALA201902153994

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 46,423 hours, 24,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOC FR66 TO FR68 ON RH SIDE AT AFT GALLEY AREA, REPLACED FLOOR BEAM LOC FR 66 TO FR 68 ON RH SIDE AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DWG #D53472780
